Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS La Crosse, WI

July 13, 2015Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 6:32 PM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 6:32 PM CDT (23:32 UTC)
Expired
Jul 13, 2015, 7:15 PM CDT
In force
43 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:40 PM CDTHAIL 0.883 Sw Eleva, WI
Jul 13, 6:48 PM CDTHAIL 0.5Chimney Rock, WI
Jul 13, 6:55 PM CDTTSTM WND GST 504 Nw Chimney Rock, WI40-50 MPH. LEAF DAMAGE, GRILL MOVED ACROSS DECK.
Jul 13, 6:56 PM CDTHAIL 0.53 Nw Pigeon Falls, WI
Jul 13, 7:00 PM CDTHAIL 0.5Pigeon Falls, WI
Jul 13, 7:01 PM CDTHAIL 12 Nne Pigeon Falls, WIPEA TO QUARTERS. NO WIND.
Jul 13, 7:02 PM CDTHAIL 12 Se Pigeon Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS53 KARX 132332
SVRARX
WIC011-121-140015-
/O.NEW.KARX.SV.W.0034.150713T2332Z-150714T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 715 PM CDT

* AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONDOVI...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  STRUM AROUND 645 PM CDT.
  OSSEO AROUND 655 PM CDT.
  WHITEHALL AROUND 700 PM CDT.
  BLAIR AROUND 710 PM CDT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4455 9117 4421 9116 4459 9166 4460 9127
TIME...MOT...LOC 2332Z 303DEG 35KT 4460 9155 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
5 follow-up statements
682 
WWUS53 KARX 132344
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
644 PM CDT MON JUL 13 2015

WIC011-132353-
/O.CAN.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
BUFFALO WI-
644 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUFFALO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4455 9117 4421 9116 4449 9153 4459 9153
      4460 9127
TIME...MOT...LOC 2343Z 303DEG 45KT 4452 9138 

$$

WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
644 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN TREMPEALEAU COUNTY...

AT 643 PM CDT...A SEVERE THUNDERSTORM WAS NEAR ELEVA AND STRUM... 
OR 10 MILES NORTH OF WHITEHALL...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WHITEHALL AROUND 655 PM CDT.
  BLAIR AROUND 700 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4455 9117 4421 9116 4449 9153 4459 9153
      4460 9127
TIME...MOT...LOC 2343Z 303DEG 45KT 4452 9138 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
832 
WWUS53 KARX 132348
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
648 PM CDT MON JUL 13 2015

WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
648 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN TREMPEALEAU COUNTY...

AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRUM...OR 11 
MILES NORTH OF WHITEHALL...MOVING SOUTHEAST AT 45 MPH. NICKEL SIZED 
HAIL WAS REPORTED SOUTHWEST OF ELEVA AND THERE MAY HAVE BEEN SOME 
TREES BLOWN DOWN.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WHITEHALL AROUND 655 PM CDT.
  BLAIR AROUND 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INDOORS WHEN THIS STORM MOVES INTO YOUR AREA. BE ALERT FOR 
GUSTY WINDS AND HAIL...ALONG WITH TORRENTIAL RAINS.

&&

LAT...LON 4455 9117 4421 9116 4449 9153 4457 9150
      4460 9127
TIME...MOT...LOC 2347Z 297DEG 41KT 4453 9136 

HAIL...0.88IN
WIND...60MPH
 
$$

SHEA
916 
WWUS53 KARX 132354
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
654 PM CDT MON JUL 13 2015

WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
654 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN TREMPEALEAU COUNTY...

AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEHALL...
MOVING SOUTHEAST AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLAIR AROUND 705 PM CDT.

THIS STORM IS LIKELY PRODUCING LARGE HAIL ALONG WITH GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS. THIS HAIL COULD DAMAGE WINDOWS AND VEHICLES.

&&

LAT...LON 4455 9117 4421 9116 4446 9149 4456 9142
      4460 9127
TIME...MOT...LOC 2353Z 316DEG 43KT 4444 9128 

HAIL...1.75IN
WIND...60MPH
 
$$

SHEA
436 
WWUS53 KARX 140003
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT MON JUL 13 2015

WIC121-140015-
/O.CON.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
703 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN TREMPEALEAU COUNTY...

AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
PIGEON FALLS... MOVING SOUTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS COULD BE INJURED. HAIL 
         COULD DAMAGE ROOFS...SIDING AND WINDOWS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN TREMPEALEAU COUNTY...INCLUDING THE FOLLOWING
LOCATIONS...PIGEON FALLS...PLEASANTVILLE AND HIGHWAY 53 AND COUNTY E.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN 
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4455 9117 4421 9116 4436 9136 4452 9136
      4454 9125
TIME...MOT...LOC 0001Z 303DEG 35KT 4439 9118 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SHEA
261 
WWUS53 KARX 140010
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
710 PM CDT MON JUL 13 2015

WIC121-140019-
/O.EXP.KARX.SV.W.0034.000000T0000Z-150714T0015Z/
TREMPEALEAU WI-
710 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TREMPEALEAU
COUNTY WILL EXPIRE AT 715 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

HAIL UP TO DIME SIZED WAS REPORTED BUT LARGER HAIL LIKELY FELL 
BETWEEN STRUM AND PIGEON FALLS WISCONSIN.

LAT...LON 4455 9117 4421 9116 4436 9136 4452 9136
      4454 9125
TIME...MOT...LOC 0008Z 303DEG 35KT 4439 9118 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:22 PM CDT, 10 minutes earlier.

Area forecast discussion, Jul 13, 6:22 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS
THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6
KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE
ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000-
4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS
PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN
WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY
WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE
CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF
TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE
FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY
MARCHES SOUTHWEST ACROSS THE FORECAST  AREA. A FEW SHOWERS AND
STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH
COOLER TEMPERATURES IN ITS WAKE.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET
WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT
WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER
SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS
TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO
THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION
FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO
100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST
INTO SUNDAY. ALSO...THERE WILL BE PERIOD  CHANCES FOR SHOWERS AND
STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 622 PM CDT MON JUL 13 2015

SCATTERED THUNDERSTORMS...SOME OF WHICH ARE STRONG TO SEVERE...
WILL MOVE ACROSS WEST-CENTRAL INTO CENTRAL WI THIS EVENING. KRST
WILL REMAIN DRY AND IT APPEARS STORMS SHOULD ALSO STAY TO THE
NORTH AND EAST OF KLSE. AS A RESULT...EXPECT VFR CONDITIONS AT
BOTH TAF SITES THROUGH THE PERIOD. SOME AFTERNOON CUMULUS POSSIBLE
TUESDAY AFTERNOON IN THE 3000 TO 4000 FT AGL LAYER. OTHERWISE...
EXPECT MOSTLY CLEAR SKIES OVERNIGHT. LIGHT NORTH-NORTHWEST WINDS
WILL BE RULE...GENERALLY FROM4 TO 10 KTS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...ROGERS
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT MON JUL 13 2015

IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-141200-
HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA-
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-
RICHLAND-GRANT-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM.
SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM.
RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-018-WIZ017-141200-
MITCHELL-FLOYD-TAYLOR-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY
THIS
EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Jul 13, 6:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             RICHLAND CENTER         43.34N 90.38W
07/13/2015  E0.50 INCH       RICHLAND           WI   TRAINED SPOTTER

&&

RANDYB
Local storm report, Jul 13, 6:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             5 SE OSSEO              44.54N 91.14W
07/13/2015  E2.50 INCH       JACKSON            WI   PUBLIC

            MANY GOLFBALL SIZED, BUT UP TO TENNIS BALL
            SIZE. SKY LIGHTS ARE CRACKED IN THE HOME.

&&

DB
Local storm report, Jul 13, 6:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
611 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     RICHLAND CENTER         43.34N 90.38W
07/13/2015                   RICHLAND           WI   TRAINED SPOTTER

            POWER OUTAGES.

&&

DB
Local storm report, Jul 13, 6:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 NNW RICHLAND CENTER   43.35N 90.39W
07/13/2015                   RICHLAND           WI   LAW ENFORCEMENT

            TREE FELL ON A HOUSE.

&&

DB
Special weather statement, Jul 13, 6:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015

WIZ032>034-140015-
TREMPEALEAU-BUFFALO-JACKSON-
623 PM CDT MON JUL 13 2015

...STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO AREAS BETWEEN EAU
CLAIRE AND LA CROSSE WISCONSIN...

AT 622 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS 7 MILES NORTH OF
MONDOVI...MOVING SOUTHEAST AT 40 MPH. THIS STORM MAY BE SEVERE AND
ADDITIONAL WARNINGS ARE POSSIBLE AS THIS STORM MOVES IN TO THE ELEVA
AND STRUM AREAS ALONG HIGHWAY 10.

LAT...LON 4416 9091 4413 9098 4407 9097 4409 9119
      4405 9122 4406 9131 4402 9134 4399 9132
      4398 9142 4403 9159 4420 9187 4433 9192
      4441 9208 4459 9203 4460 9092 4451 9092
      4451 9080 4442 9080 4442 9032 4416 9031
TIME...MOT...LOC 2322Z 310DEG 35KT 4468 9170

SHEA
Local storm report, Jul 13, 6:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     RICHLAND CENTER         43.34N 90.39W
07/13/2015                   RICHLAND           WI   LAW ENFORCEMENT

            MANY TREES REPORTED DOWN IN THE CITY

&&

DB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:33 PM CDTSpecial Weather StatementARXBuffalo, Taylor, Trempealeau117 min
Jul 13, 12:47 AM CDTSpecial Weather StatementARXClark, Jackson, Taylor58 min
Jul 13, 1:10 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau65 min
Jul 13, 1:42 AM CDTSpecial Weather StatementARXLa Crosse63 min
Jul 13, 1:50 AM CDTSpecial Weather StatementARXAdams, Juneau, Monroe55 min
Jul 13, 2:11 AM CDTSpecial Weather StatementARXCrawford, Richland, Vernon94 min
Jul 13, 2:24 AM CDTSpecial Weather StatementARXAdams, Juneau66 min
Jul 13, 2:39 AM CDTSevere Thunderstorm WarningARXAdams, Juneau51 min
Jul 13, 3:03 AM CDTSpecial Weather StatementARXGrant117 min
Jul 13, 2:49 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau26 min
Jul 13, 3:14 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau61 min
Jul 13, 4:08 PM CDTSevere Thunderstorm WarningARXLa Crosse52 min
Jul 13, 4:28 PM CDTSevere Thunderstorm WarningARXMonroe62 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningARXVernon66 min
Jul 13, 4:55 PM CDTSpecial Weather StatementARXClark, Taylor65 min
Jul 13, 5:03 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe31 min
Jul 13, 5:13 PM CDTSevere Thunderstorm WarningARXCrawford, Richland, Vernon77 min
Jul 13, 5:37 PM CDTSpecial Weather StatementARXJackson, Trempealeau53 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau50 min
Jul 13, 6:23 PM CDTSpecial Weather StatementARXBuffalo, Jackson, Trempealeau52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.